Jump to content

Buble Kinda Day

Member Since 16 Oct 2013
Offline Last Active Apr 09 2014 01:15 PM

Topics I've Started

Should I Switch From Yaz Or Stay On It?

23 March 2014 - 04:27 PM

I was on a generic for Aviane for 4 months and as it did give me a little initial breakout, I noticed a difference right away in my skin. Before that I had been off of birth control for a year and that caused some acne. None of the healthy stuff like eating organic did enough to get clear skin so back to birth control I went. I'm in college so I didn't want to have acne and be depressed and be too self-conscious to meet people (I'm already shy!). So anyways Aviane was helping in the beginning when I started it in the summer, but then all of a sudden I got a pimple on the right corner of my mouth and it would heal and then come up again in the same spot and became a cyst underneath the skin...then that erupted and fast forward 5 months later I still have this underground pimple thing or whatever it is that's red and I've been on yaz for going on 6 months now because the longer I took Aviane it seemed to be giving me more skin problems and I didn't want to deal with scaring! My acne is only around my mouth - only right side too which is weird. Wouldn't Yaz have done more by now? I thought maybe it wasn't even a pimple so I saw a dermatologist and was given antibiotics as she said "your acne won't clear up with birth control alone." I have always been against antibiotics. I took them for 3-4 months and it did clear up redness around the mouth, but that's it and I just stopped on my own because it made me feel bloated and huge. I still don't feel completely better, but it's only been 2 weeks or so. What I want to know is should I stay on Yaz longer or switch? I'm not completely satisfied with it. I should add that with birth control I don't seem to have the issue with moodiness or craziness. All I care about is protection, good for acne and won't make me bloated. I'm thinking of maybe trying Ortho-Cyclen. I've only tried monophasic pills - Aviane and Yaz. When I was in high school though I was on Aviane and it worked great with the exception of some depression. I had great skin, never had acne until I stopped that birth control...I thought going back on it later on would still give me the same effect. Maybe it was because they gave me a different generic I don't know. I'm also freaked out from all the terrible stuff I've heard about Yaz. It may be a good idea to get off...do you think it would make a difference when I only have one problem area (around mouth) if I stay on it longer than 6 months?? I do wear cover-up on spots - Jane Iredale that is recommended by dermatologists, I remove makeup every night, wash it with cetaphil and noxema and have been doing microdermabrasion as well. I don't have severe acne as you can tell, but I am very particular...hopefully other people understand what I mean. Did anyone taking yaz feel a burning sensation when there's a breakout coming on? It doesn't come to a head but gets red and it's very strange...I'm thinking Ortho Cyclen would be the next best thing?? If it was the right birth control wouldn't I have no acne? If the spots around my mouth haven't gone away does that mean the hormones aren't right? I don't know what to do...


How Long Did It Take Acne To Go Away When Taking Birth Control?

18 October 2013 - 04:49 PM

I'm taking Orsythia, the generic for Aviane. How long did it take your skin to clear up with the birth control pill? I'm still getting new pimples which surprises me when I'm taking the pill....so do I really need to be patient? I'm on my fourth pack.